`a`
Related Articles
1

Performance analysis of renewal input $(a,c,b)$ policy queue with multiple working vacations and change over times

Journal of Industrial and Management Optimization  Volume 10, Issue 3, Pages : 839 - 857, 2013

Pikkala Vijaya Laxmi - (email), Seleshi Demie - (email)

 Abstract       References       Full Text      Related Articles

2

The FIFO single-server queue with disasters and multiple Markovian arrival streams

Journal of Industrial and Management Optimization  Volume 10, Issue 1, Pages : 57 - 87, 2013

Yoshiaki Inoue - (email), Tetsuya Takine - (email)

 Abstract       References       Full Text      Related Articles

3

Analysis of an M/M/1 queueing system with impatient customers and a variant of multiple vacation policy

Journal of Industrial and Management Optimization  Volume 10, Issue 1, Pages : 89 - 112, 2013

Dequan Yue - (email), Wuyi Yue - (email), Zsolt Saffer - (email), Xiaohong Chen - (email)

 Abstract       References       Full Text      Related Articles

4

Tail asymptotics for waiting time distribution of an M/M/s queue with general impatient time

Journal of Industrial and Management Optimization  Volume 7, Issue 3, Pages : 593 - 606, 2011

Yutaka Sakuma - (email), Atsushi Inoie - (email), Ken’ichi Kawanishi - (email), Masakiyo Miyazawa - (email)

 Abstract       References       Full Text      Related Articles

5

Analysis of globally gated Markovian limited cyclic polling model and its application to uplink traffic in the IEEE 802.16 network

Journal of Industrial and Management Optimization  Volume 7, Issue 3, Pages : 677 - 697, 2011

Zsolt Saffer - (email), Miklós Telek - (email)

 Abstract       References       Full Text      Related Articles

6

Analysis of a finite buffer general input queue with Markovian service process and accessible and non-accessible batch service

Journal of Industrial and Management Optimization  Volume 6, Issue 4, Pages : 929 - 944, 2010

Pikkala Vijaya Laxmi - (email), Obsie Mussa Yesuf - (email)

 Abstract       References       Full Text      Related Articles

7

A model for phenotype change in a stochastic framework

Mathematical Biosciences and Engineering  Volume 7, Issue 3, Pages : 719 - 728, 2010

Graeme Wake - (email), Anthony Pleasants - (email), Alan Beedle - (email), Peter Gluckman - (email)

 Abstract       Full Text      Related Articles

8

On the retention of the interfaces in some elliptic and parabolic nonlinear problems

Discrete and Continuous Dynamical Systems  Volume 25, Issue 1, Pages : 1 - 17, 2009

Luis Alvarez - (email), Jesús Ildefonso Díaz - (email)

 Abstract       Full Text      Related Articles

9

On the law of logarithm of the recurrence time

Discrete and Continuous Dynamical Systems  Volume 10, Issue 3, Pages : 581 - 587, 2004

Chihurn Kim - (email), Dong Han Kim - (email)

 Abstract       Full Text      Related Articles